Insomnia with Copaxone?

A forum to talk about the general challenges of daily life with MS.

Insomnia with Copaxone?

Postby Neurorat » Sun Nov 16, 2008 5:19 am

Hi all! I have been on Copaxone for a little over a week now, and, I have also had insomnia for about the same period of time.

I do take my shot late in the evening, but I have also tried them in the am. In the am, they seemed to make me sleepy, but at night, I am up for hours and hours! (Take this post, for example: it is 7:15 am. I have not be able to go to sleep yet.) I am already a night owl, so it is very hard for me to get on a regular schedule one my sleep cycles get messed up, so I am disappointed that I seem to be back to square one in that regard. My classes and clinic hours start at 8:00 am, so this is more than a little distressing.

Has anyone else experienced insomnia as part of their treatment or as a symptom? Any ideas (that don't involve Ambien) to help with this?

Thanks in advance! 8O
User avatar
Neurorat
Newbie
 
Posts: 4
Joined: Mon Nov 10, 2008 4:00 pm
Location: Ohio

Advertisement

Postby RedSonja » Fri Nov 21, 2008 4:57 am

No, quite the opposite. Cop makes me dopey, so I always inject before I go to bed. In the early days I forgot sometimes, then I couldn't sleep.
Bibo ergo sum
User avatar
RedSonja
Family Elder
 
Posts: 110
Joined: Fri Nov 23, 2007 4:00 pm
Location: South Germany

Postby rasnet6 » Fri Nov 21, 2008 9:28 am

Hi,

I cant say the copaxone ever caused me sleep problems but it did make me feel very nauseous for about 3-4 weeks when i started taking it... so much so i adjusted to take the injections at night so i would sleep through the worst of it.

However these symptoms got slightly less over the 4 weeks until they dissapeared... so stick with it for a bit longer, it will probably go away

R
User avatar
rasnet6
Family Member
 
Posts: 37
Joined: Mon Jul 12, 2004 3:00 pm
Location: uk


Return to Daily Life

Who is online

Users browsing this forum: No registered users